# SDR CALA9800970

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD NR 71 WITH THREE EACH BLOWN OUT HOLES AND ONE CRACKED.  THE CRACK WAS STOP DRILLED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED ON FLOORBOARD OVER BLOWN OUT HOLES AND CRACK IAW SRM 53-01, FIGURE 2, 51-10-3, PAGE 15 AND 16, 51-10-4, AND 51-30-2, PAGES 1-36.
